# SDR 99ZZZM11

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N778AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 38197
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING OTHER PROBLEMS (POWER LOSS) FOUND LARGE AMOUNTS OF ALUMINUM PARTICLES IN THE FUEL SYSTEM.  METAL PARTICLES WERE LEFT FROM MANUFACTURING PROCESS OF THE FUEL TANKS (GRIND MATERIAL PRIOR TO WELDING).  REQUIRED REPEATED CLEANING OF THE FUEL SCREENS, AND FLUSH OF THE FUEL SYSTEM.  PARTICALS IN THE GASCOLATOR SCREEN WERE ENOUGH TO RESTICT FUEL SUPPLY TO THE ENGINE.  (M)
